# SDR AALA202302235403

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A320*
- Aircraft serial: 3881
- Aircraft time: 46,379 hours, 17,095 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Switch
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN IN FLIGHT. MAINTENANCE FOUND THE CABIN ENTRANCE LIGHT DIIMING SWITCH OUT OF ADJUSTMENT / POSITION AND ADJUSTED IT PER AMM 33-21-12. A SATISFACTORY OPERATIONAL CHECK OF THE FLIGHT DECK DOOR WAS ACCOMPLISHED.
